# SDR RAIA2018122650002

- Difficulty date: November 25, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Cup
- Condition: Corroded
- Location: Toilet Drain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INSIDE ACCESS 272AR TOILET DRAIN VALVE HAVE CORROSION BETWEEN DRAIN VALVE AND HOUSING & CORRODED HARDWARE.   R&R TOILET DRAIN CUP AND HARDWARE.
